# SDR R61A2024031700114

- Difficulty date: March 6, 2024
- Submitted: March 17, 2024
- Operation: Air carrier
- Aircraft: N243JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000253
- Aircraft time: 36,272 hours, 23,086 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 17065703005
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK - AFT PAX DOOR CUTOUT LOWER BEAM HAS CORROSION AROUND RIVET @ FWD GIRT BAR FITTING AS MARKED REMOVED AND REPLACED AFT PAX DOOR CUTOUT LOWER BEAM. REF EMB SRM 51-40-08.
